Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    3
  • comments
    0
  • views
    1550

PollyLena

636 views

Hiya.

This has felt like a really, really long week. Because the side effects weren't hitting me much, I decided to up my dosage to 30mg/day instead of the 20/30 alternate day system.

The heinous breakout on the left side of my face which prompted me to start with roaccutane continues to get better, with only one huge new spot. I've had a few small zits popping up all over the rest of my face, but that's as far as it's gone in terms of new break outs. It's lucky but still incredibly irritating and I just generally feel ugly, gross and self conscious. I really miss my pre- acne skin and face, it's bumming me out hard and feels difficult to imagine feeling or looking nice again. FMUGH.

So, side effects. Dry lips have arrived! But they're not awful, considering where I live (arctic circle), I thought it would be a lot worse. I'm not applying lip balm all that regularly, and they feel ok. Still haven't seen any dry skin, Weleda Skin Food is a gift from the gods.

The biggest thing I noticed this week is how totally exhausted I've felt. I can't wake up in the morning, I can barely think straight, I'm TIRED. I've taken so many naps. I'm not sure if this was roaccutane or a reaction to the fact that we're losing 30minutes of sunlight per day at the moment (we're down to 4 hours... at least I don't have to worry about sunscreen), or that I've had a little cold... Has anyone else experienced exhaustion early on?

My mood... Irritability is pretty high. I feel quite paranoid as well, and much quicker to take offence at something... I'm homesick and miss my friends, and just generally I feel like I'm quite far away from being the best version of myself there is and that's sad.

Today I realised I have sore joints, I'm walking down stairs like an old person.... And in general my face looks pinker than usual.... not liking that, and I'm wondering if anyone else has had that?

Anyway. I hope anyone reading this and taking roaccutane at the moment is doing well :)

0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×